# SDR FDEA201612134407

- Difficulty date: December 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD TEE CAP FWD HORIZONTAL LEG HAS A .5 INCH CRACK AT LONGERON 39L.  REPAIRED IAW EA 8-5310-T0330367.
